# SDR ASOA201000383

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625 S14l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 621-625 INTERCOSTAL ANGLE CRACKED AT STR 14L PREVIOUSLY REPLACED.  R & R LT FS 621-625 INTERCOSTAL ANGLE IAW SRM 51-42-21, STEP 9.
